I understand your question --- I am on Suboxone - and no pinpoint pupils. I have been on it a week now -- no problem - -- while it may not be the greatest drug in the world as touted by the manufacturer, it is a great tool to be used to get off of opiates - --- I am very pleased with it - -- Only thing is that the time frame to get off is less than 21 days - otherwise you have only traded one DOC for another. Best of luck.
Thanks. I'm actually asking for my b/f. He is on suboxone and I am again suspicious he is back to abusing Oxy, because his pupils have been a little more pinned again. His mood has also changed, so I really think he is getting off track once again.
hey girl, good to see you again...wish it were better circumstances :(...my daughter is on sub and i see no pinpoint pupils...when she was on the oxys there was definately a noticeable pinpoint difference. i am so sorry you have to keep repeating this cycle...hope everything thing else is good. missed ya.
Hey Girl, glad to hear from you once again. I'm soooooo tired of all of this up and down. I wish he would get the "true help" he needs. We found a great treatment center, with a wonderful doctor, who truly wants to help him. He did great at first, but I know my suspicions are right. His excuse is he doesn't have the time to go to the meetings and appts., but of course he can make time to go get the drugs he needs. I am once again trying to put the pressure on him, because he knows "our relationship" won't last if he keeps abusing.
I do hope you are doing well and take care. Missed you too:)
I used suboxone for 3months and 3weeks and I never had my pupils dialated. My starting dose was 8mg, to be tapered by 2mg each month. I think I could have got off sooner but I took it as my doctor directed and was pretty comfortable for the time I was on suboxone. I believe some of the problems that result from suboxone are either being started on too high of a dose or the amount of time you are on it. There is no blanket recipe for using it, some like above try and do the 21 day detox which I know has worked for a number of people, others like myself used a 3-4month tapering period which was also successful for me and many others, and I know of many people who were on it for over a year and in some cases multiple years and do have some w/d effects when coming off. Depending on your opiate addiction I think there is individual differences of who should or shouldnt take suboxone, and also the length of time it should be used. Like with any drug the less time you have to take it the better, I just know I wouldnt have had such a good experience had I tried a 21 day detox, but for some that is all that is needed. According to my doctor there is really no need to use suboxone for any more than 6 months, if a maintenence dose is needed to keep people from other opiates I actually think methadone is a better alternative, problem is hard to find any doctor who will prescribe it out of his office for opiate abuse. I was very lucky to find an addiction specialist who did just that for me and tapered my 100mg methadone dose down to 30mg per day, and I wanted off all opiates so I then went to see his boss(another specialist) who set me up with suboxone. Now I also was and still am taking clonidine and extended release xanax which really helped both my anxiety disorder and I also found it helped my time after coming off the suboxone. My only small w/d effect was I felt very tired each morning but that was it. But back to your question,lol, I dont believe suboxone dialates your pupils, but who knows maybe it does to certain ones, make no mistake it is a synthetic opiate only a partial agonist, so it could still have some of those same effects. Good luck for you both, help him with the support aspects of the recovery and be understanding and things hopefully go well for you both. Peace, Red
Thanks for all the suggestions and comments, it is greatly appreciated. I am trying to be very supportative and I do know it is only him who can actually do this for himself. I am just having a hard time since I do depend on him too. It's also very hard to understand since I do not and never have abused any kind of drug. In fact, I was very naive to the whole situation. Good luck to all of you.
I was just wondering why? would it matter if suboxone caused a persons pupils to (constrict) Is it because you think constricted pupuls give people the impression that you are impaired.I have seen other posts asking the same question.
Okay i understand.Hun i believe they sell drug-test kits at pharmacies.The sad part about the whole thing is if he is not sincere,as you are a very supportive girlfriend.I hope this young man realizes this and,moreover what he has going for him,and what he will eventually loose if he is playing you. goodluck my friend john
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.